U.S. doctors online nowAsk doctors free
Portland, ME
A 25-year-old female asked:

I had a bad allergic reaction to something last friday been taking benadryl (diphenhydramine) allergy.can the reaction delay your period?

1 doctor answer1 doctor weighed in
Dr. Kaveh Karandish
Internal Medicine 17 years experience
No : It is unlikely. Your sex hormones in general will not be affected by allergic reactions . Although stress may in some cases ...
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.